| Model Number |
E601 |
| Medical Device Problem Codes |
Low Test Results (2458); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/16/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with the elecsys ca 19-9 immunoassay on a cobas 6000 e 601 module.No incorrect results were reported outside of the laboratory.The sample initially resulted in a ca 19-9 value of < 0.600 u/ml with a data flag.The sample was repeated in the same tube, resulting in a value of 65.27 u/ml on (b)(6) 2022.The sample was then poured into a cup and repeated, resulting in a value of 64.74 u/ml on (b)(6) 2022.The ca 19-9 reagent lot number was 59810303, with an expiration date of 31-aug-2022.
Additional Manufacturer Narrative
Quality controls were acceptable.Calibration signals were slightly lower than expected.The investigation could not identify a product problem.The cause of the event could not be determined.